# SDR FDEA202403270381

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 49,186 hours, 8,787 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: 4071400904
- Part serial: 35510443
- Condition: Inoperative
- Location: Air Data
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED MULTIPLE EICAS ALERTS CLIMBING TO FL330.  NO AUTOLAND, WNDSHEAR SYS, EEC MODE L, EEC MODE R. RAN ECL CHECKLISTS FOR EEC MODE LT & RT. ACFT CONTINUED TO CLIMB THRU MCP SELECTED ALT ON ATTEMPING LEVEL OFF. ATC SHOWED 200  FT LOW WHEN MCP SELECTED ALTITUDE FLOWN.  STATUS MESSAGES: PITOT ADM R, NO AUTOLAND,  PITOT ADM L, PITOT ADM C, WNDSHEAR REAC, EEC MODE L, EEC MODE R, AOA VANE R. EMERGENCY DECLARED.  R & R RT PITOT ADM & CHKD ADM OPS SOFTWARE.  R & R ADIRU. INSPD ADIRU CONNECTOR PINS, NO DEFECTS. CONFIGD ADIRU, OPS CHKD S/W 3477-HNC-102-06 & OTHER S/W NORMAL. PERFORMED TEST, NORMAL. PERFORMED LT PITOT SYS, CENTER PITOT SYS & RT PITOT SYS LEAK TEST IAW AMM 34-11-00-5. ALL NO LEAK FOUND. A/C OK FOR SVC.
